A Converse to a Theorem on Normal Forms of Volume Forms with Respect to a Hypersurface
Annales de l'Institut Fourier, Volume 65 (2015) no. 6, pp. 2437-2447.

We give here a positive answer to a question asked by Y. Colin de Verdière concerning the converse of the following theorem, due to A. N. Varchenko: two germs of volume forms are equivalent with respect to diffeomorphisms preserving a germ of an isolated hypersurface singularity, if their difference is the differential of a form whose restriction on the smooth part of the hypersurface is exact.

Nous donnons ici une réponse positive à une question posée par Y. Colin de Verdière concernant la réciproque du théorème suivant, dû à A. N. Varchenko : deux germes de formes volumes sont équivalents modulo difféomorphismes préservant un germe d’hypersurface à singularités isolées, si leur différence est la différentielle d’une forme dont la restriction sur la partie lisse de l’hypersurface est exacte.

Received:
Accepted:
Published online:
DOI: 10.5802/aif.2992
Classification: 10X99,  14A12,  11L05
Keywords: Isolated Singularities, De Rham Cohomology, Volume Forms, Normal Forms
@article{AIF_2015__65_6_2437_0,
     author = {Kourliouros, Konstantinos},
     title = {A {Converse} to a {Theorem} on {Normal} {Forms} of {Volume} {Forms} with {Respect} to a {Hypersurface}},
     journal = {Annales de l'Institut Fourier},
     pages = {2437--2447},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {65},
     number = {6},
     year = {2015},
     doi = {10.5802/aif.2992},
     zbl = {1336.32029},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2992/}
}
TY  - JOUR
TI  - A Converse to a Theorem on Normal Forms of Volume Forms with Respect to a Hypersurface
JO  - Annales de l'Institut Fourier
PY  - 2015
DA  - 2015///
SP  - 2437
EP  - 2447
VL  - 65
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2992/
UR  - https://zbmath.org/?q=an%3A1336.32029
UR  - https://doi.org/10.5802/aif.2992
DO  - 10.5802/aif.2992
LA  - en
ID  - AIF_2015__65_6_2437_0
ER  - 
%0 Journal Article
%T A Converse to a Theorem on Normal Forms of Volume Forms with Respect to a Hypersurface
%J Annales de l'Institut Fourier
%D 2015
%P 2437-2447
%V 65
%N 6
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2992
%R 10.5802/aif.2992
%G en
%F AIF_2015__65_6_2437_0
Kourliouros, Konstantinos. A Converse to a Theorem on Normal Forms of Volume Forms with Respect to a Hypersurface. Annales de l'Institut Fourier, Volume 65 (2015) no. 6, pp. 2437-2447. doi : 10.5802/aif.2992. https://aif.centre-mersenne.org/articles/10.5802/aif.2992/

[1] Brieskorn, Egbert Die Monodromie der isolierten Singularitäten von Hyperflächen, Manuscripta Math., Tome 2 (1970), pp. 103-161 | MR: 267607 | Zbl: 0186.26101

[2] Colin De Verdière, Yves Singular Lagrangian manifolds and semiclassical analysis, Duke Math. J., Tome 116 (2003) no. 2, pp. 263-298 | Article | MR: 1953293 | Zbl: 1074.53066

[3] Ferrari, Aldo Cohomology and holomorphic differential forms on complex analytic spaces, Ann. Scuola Norm. Sup. Pisa (3), Tome 24 (1970), pp. 65-77 | Numdam | MR: 274810 | Zbl: 0191.37902

[4] Françoise, J.-P. Relative cohomology and volume forms, Singularities (Warsaw, 1985) (Banach Center Publ.) Tome 20, PWN, Warsaw, 1988, pp. 207-222 | MR: 1101840 | Zbl: 0676.58014

[5] Giventalʼ, A. B. Singular Lagrangian manifolds and their Lagrangian mappings, Current problems in mathematics. Newest results, Vol. 33 (Russian) (Itogi Nauki i Tekhniki), Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1988, p. 55-112, 236 (Translated in J. Soviet Math. 52 (1990), no. 4, 3246–3278) | MR: 967765 | Zbl: 0731.58023

[6] Greuel, G.-M. Der Gauss-Manin-Zusammenhang isolierter Singularitäten von vollständigen Durchschnitten, Math. Ann., Tome 214 (1975), pp. 235-266 | MR: 396554 | Zbl: 0285.14002

[7] Hertling, Claus Frobenius manifolds and moduli spaces for singularities, Cambridge Tracts in Mathematics, Tome 151, Cambridge University Press, Cambridge, 2002, x+270 pages | Article | MR: 1924259 | Zbl: 1023.14018

[8] Malgrange, Bernard Intégrales asymptotiques et monodromie, Ann. Sci. École Norm. Sup. (4), Tome 7 (1974), p. 405-430 (1975) | Numdam | MR: 372243 | Zbl: 0305.32008

[9] Saito, Kyoji Quasihomogene isolierte Singularitäten von Hyperflächen, Invent. Math., Tome 14 (1971), pp. 123-142 | MR: 294699 | Zbl: 0224.32011

[10] Sebastiani, Marcos Preuve d’une conjecture de Brieskorn, Manuscripta Math., Tome 2 (1970), pp. 301-308 | MR: 267608 | Zbl: 0194.11402

[11] Sevenheck, C. Singularités Lagrangiennes (2003) (Ph. D. Thesis)

[12] Sternberg, Shlomo Infinite Lie groups and the formal aspects of dynamical systems, J. Math. Mech., Tome 10 (1961), pp. 451-474 | MR: 133400 | Zbl: 0131.26802

[13] Varchenko, A. N. Local classification of volume forms in the presence of a hypersurface, Funktsional. Anal. i Prilozhen., Tome 19 (1985) no. 4, p. 23-31, 95 | MR: 820081 | Zbl: 0661.32017

Cited by Sources: